# SDR UALA2011031601267

- Difficulty date: March 16, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 77,495 hours, 12,482 cycles
- Engine: Pwa PW4060
- System (JASC): 2312 · VHF Communications System
- Part: Antenna
- Part number: DMC5017
- Condition: Bent
- Location: Lwr Aft Vhf Comm
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT VHF COMM ANT IS BENT, HAS LARGE GOUGE ON RT SIDE.  ANTENNA O-S SFO ORDERED OSTF T1283.  REPLACED LOWER AFT ANTENNA PER MM. OPS CHECK OKAY PER MM.
